# SDR KBMA111956

- Difficulty date: October 4, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Broken
- Location: Turbine Disk
- Part time: 7,527 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAS BROKEN TURBINE BLADE.  FOUND FIRST STAGE TURBINE DISK HAD BROKEN BLADE.  NOTE:  IGNITOR WAS MISSING THE ELECTRODE AND APPEARED IT HAD GONE THROUGH THE ENGINE( PN SC2036.  REMOVED ENGINE ASSEMBLY AND REPLACED.
